Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Whelpy and rashy skin after threading. Using benadryl cream, having advil. Any immediate recovery medication?

I am a fair skinned 48 Year old woman and I have rosecea but its under control with retin-a cream and oracea daily. I had my face threaded today to remove peach fuzz on my face. It is now very whelpy and rashy. I put Benedryl cream on it took 2 200 mg advil and then put ice packs to reduce swelling. It looks and feels like I have been slapped very hard with streaks on my face. My anniversary dinner is tomorrow night. Is there anything else I can do to reduce this horrible reaction. There were no chemicals used just thread. Thank yiu
Sat, 3 Aug 2013
Report Abuse
Question is related to
Drug/Medication ,   ,   ,  
Dermatologist 's  Response
HI,
Thanks for writing to us.
To treat the area continue taking antihistamine. Do cold water compresses over the area and apply steroid cream over affected area like mometasone cream. Though mometasone is a bit strong for face but would give faster results and if used only for few days wont cause any untoward side effect.
Hope that helped.
Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

grandson has Hand foot mouth disease...his doctor verified...no meds of course other than Benadryl for itching and a cream to stop itching..my...

Recent questions on  Benedryl

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

I am experiencing many episodes of generalized secondary hyperhidrosis , severe weakness and itching all over. I feel like my body is attacking...

doctor1 MD

I have had three rounds of antibiotics in the last month and 1/2. 1st because of an fractured tooth that was infected, then pulled. Still had...

doctor1 MD

My 14 yr old daughter was at church camp for a week at the end of July. When she came home, she said that a day after being in the forest where a...

doctor1 MD

I am a fair skinned 48 Year old woman and I have rosecea but its under control with retin-a cream and oracea daily. I had my face threaded today to...

doctor1 MD

My father is having blood drawn tomorrow to check his PSA levels which have been rising over the past year. His eyes are almost swollen shut,...

doctor1 MD

I have ithcy crawling skin especially on my back, drives me nuts. Benedryl does not help no does asprins or tylenol. Do I have a parasite or bug...